Title

Nonlinear Regulation of Space Station: A Geometric Approach

Document Type

Article

Publication Date

4-1994

Publication Title

Journal of Guidance Control and Dynamics

Volume

17

First page number:

242

Last page number:

249

Disciplines

Aerospace Engineering | Controls and Control Theory | Electrical and Computer Engineering | Electrical and Electronics | Power and Energy | Signal Processing | Space Vehicles | Structures and Materials | Systems Engineering and Multidisciplinary Design Optimization

Language

English

Permissions

Use Find in Your Library, contact the author, or interlibrary loan to garner a copy of the item. Publisher policy does not allow archiving the final published version. If a post-print (author's peer-reviewed manuscript) is allowed and available, or publisher policy changes, the item will be deposited.

Identifier

DOI: http://dx.doi.org/10.2514/3.21189

UNLV article access

Search your library

Share

COinS